# SDR USAA2011081500035

- Difficulty date: August 13, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- Aircraft time: 61,081 hours, 41,091 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED ROW 11C EMERGENCY EXIT SIGN BROKEN.  MAINTENANCE REPLACED EMERGENCY LIGHT LENS.  AIRCRAFT OK FOR SERVICE.
